Translator Disclaimer
2015 Finite index conditions in rings
Charles Lanski
Rocky Mountain J. Math. 45(4): 1177-1195 (2015). DOI: 10.1216/RMJ-2015-45-4-1177

Abstract

This paper determines the structure of an associative ring $R$ when either all of its additive subgroups, all of its subrings, all of its (right) ideals, or all of its Lie ideals have finite additive index in $R$.

Citation

Download Citation

Charles Lanski. "Finite index conditions in rings." Rocky Mountain J. Math. 45 (4) 1177 - 1195, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1177

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1336.16018
MathSciNet: MR3418189
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1177

Subjects:
Primary: 16D25, 16D70, 16P70, 16W10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top